How To Deal With Swollen Left Cheek After Using A Massage Tool?
I am 18 years old teenager. At that time, I used a body slimming tool called “relax and spin tone”, it was round, jagged, covered with cloth and twisted when turned on. And I use the tool on my left cheek, when I use it, maybe I press too hard, I’m not sure. But after using it a little hurt. And the swelling of my left cheek was different from my right cheek. Think I will lose a few days, because it’s just a normal swelling. The thing is, I also like to have swollen cheeks when I take certain drugs. Because I have a drug allergy. But it has been almost 2 months, my cheeks have not returned to normal, they are still swollen. When using the slimming tool I did not use any drugs. So just use it on the cheek. What is the solution, I have used warm water to compress it but the swelling does not heal ..
The product that Tifanny mentioned seems to have a way of working in the form of a massage, as we all know a light massage (not too hard) generally will not cause pain or inflammation, the pain experienced by Tifanny is likely the result of pressing the tool too hard against the skin surface or it could be the adjustment too strong a tool.
The swelling due to the massage process will usually get better by itself for a few days, so it's quite rare that complaints of pain or swelling can last a long time, even up to 2 months. So it is necessary to consider several medical conditions such as disorders of the salivary glands in the cheek area, cavities, gum inflammation, sinusitis, etc. In addition, changes in the shape of the cheeks so that they look bigger can also be influenced by weight gain or due to skin disorders such as lipomas, abscesses, or scar tissue (keloids).
Tifanny was advised to check with a doctor first, so that a health check could be done to dig up more information. Because the information that Tifanny has delivered is not enough to be able to find out the source of the problem. Some suggestions for Tifanny are to avoid giving a massage to the cheek area, also avoid using drugs without first considering a doctor (because there are drugs such as steroids and hormone therapy can make the cheeks look bigger).
May be useful